Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 96, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Dec 24, 2008, 9:07 PM EST for Lake County, Ohio. It took effect at Dec 24, 2008, 9:33 PM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2008, 9:07 PM EST (02:07 UTC)
- In effect from
- Dec 24, 2008, 9:33 PM EST
- Expired
- Dec 25, 2008, 5:18 AM EST
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Lake County, OH
The radar
The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 8.24 ft at Dec 24, 2008, 11:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCLE 250207 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 907 PM EST WED DEC 24 2008 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-251007- /O.NEW.KCLE.FL.W.0096.081225T0233Z-081225T2200Z/ /PNVO1.1.ER.081225T0233Z.081225T1200Z.081225T1600Z.NO/ 907 PM EST WED DEC 24 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE GRAND RIVER AT PAINESVILLE * UNTIL THURSDAY AFTERNOON. * AT 8 PM WEDNESDAY THE STAGE WAS 7.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CREST NEAR 8.3 FEET TOMORROW MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
2 follow-up statements
000 WGUS81 KCLE 250314 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1014 PM EST WED DEC 24 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-251114- /O.CON.KCLE.FL.W.0096.000000T0000Z-081225T2200Z/ /PNVO1.1.ER.081225T0120Z.081225T1200Z.081225T1600Z.NO/ 1014 PM EST WED DEC 24 2008 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL THURSDAY AFTERNOON. * AT 9 PM WEDNESDAY THE STAGE WAS 8.2 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 8.5 FEET THURSDAY MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
000 WGUS81 KCLE 251018 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 518 AM EST THU DEC 25 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC085-251048- /O.CAN.KCLE.FL.W.0096.000000T0000Z-081225T2200Z/ /PNVO1.1.ER.081225T0120Z.081225T0300Z.081225T0518Z.NO/ 518 AM EST THU DEC 25 2008 THE FLOOD WARNING IS CANCELLED FOR THE GRAND RIVER AT PAINESVILLE. * AT 4 AM THURSDAY THE STAGE WAS 7.4 FEET AND FALLING. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING AND WILL CONTINUE TO FALL TO AROUND 6.2 FEET BY TOMORROW MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Dec 24, 7:11 PM EST, 1 hour 56 minutes earlier.
Area forecast discussion, Dec 24, 7:11 PM EST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
711 PM EST WED DEC 24 2008
.SYNOPSIS...
A STRONG COLD FRONT INTO WESTERN PENNSYLVANIA WILL SLIDE OFF THE
EAST COAST TONIGHT. HIGH PRESSURE WILL MOVE EAST ACROSS THE
REGION ON THURSDAY. ANOTHER STORM SYSTEM WILL AFFECT THE REGION
FOR THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPDATED TO REFLECT THE ADVISORY ISSUED FOR THE LAKESHORE EAST OF
CLEVELAND.
UPDATED TO END THE RAIN OVER WESTERN OHIO...AND TO INCREASE THE
WINDS OVER WESTERN OHIO AND THE ERIE LAKESHORE. FRONT NOW INTO
CENTRAL OHIO AND NW OH GETTING GUSTS UP TO 45 MPH. ISSUED AN SPS.
SHOULD BE VERY SHORT LIVED AS WINDS DECREASE QUICKLY BEHIND THE
FRONT.
THE COLD FRONT HAS MOVED INTO WESTERN OHIO AND WILL BE EAST OF
THE AREA BY THE END OF THE EVENING. WILL TRY TO TIME THE BACK EDGE
OF THE PRECIP ACROSS THE AREA THIS EVENING. DEPENDING ON HOW THE
RADAR LOOKS IN AN HOUR...MAY TRY TO GO DRY IN NW OH. IF NOT...WILL
USE A LEFTOVER WEATHER GROUP FOR THE NEXT COUPLE OF HOURS. THERE
IS A DECENT PUNCH OF COLD AIR BEHIND THE FRONT. 925 MB WINDS
BRIEFLY HIT 50 KNOTS BUT THEN QUICKLY DIMINISH OVERNIGHT. HAVE
SOME CONCERN ABOUT A BRIEF PERIOD OF WINDINESS ALONG THE EASTERN
LAKE ERIE LAKESHORE AREAS. DONT THINK WE NEED A HEADLINE BECAUSE
THE STRONG WINDS WILL LAST NO MORE THAN A COUPLE OF HOURS. WILL
HOWEVER MENTION SOME GUSTS TO 40 MPH. VERY DRY AIR TRIES TO MOVE
IN FROM THE SW OVERNIGHT AND LOOKING AT BUFKIT SOUNDINGS CANT SEE
WHY THERE SHOULD NOT BE AT LEAST SOME PARTIAL CLEARING IN THE
SOUTH. THIS DRY AIR WILL ALSO LIMIT THE LAKE EFFECT POTENTIAL TO
THE EAST OF KCLE. EVEN IF MOISTURE WAS BETTER...TEMPS ALOFT ARE
PRETTY MARGINAL. HAVE BACKED OFF FORECAST SOME FROM EARLIER
PACKAGE. AN INCH OR TWO ACCUM A FEW PLACES IS POSSIBLE...BUT
NOTHING MORE THAN THAT. HAVE USED A BLEND OF GUIDANCE TEMPS FOR
TONIGHT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
A RIDGE OF HIGH PRESSURE WILL SLIDE ACROSS THE AREA ON THURSDAY.
THIS SHOULD END THE LAKE EFFECT THREAT IN THE NE BY MIDDAY. EXPECT
AT LEAST PARTIAL SUNSHINE MOST AREAS. TEMPS WILL BE A FEW DEGREES
BELOW NORMAL MOST LOCATIONS. DRY WEATHER WILL PERSIST THURSDAY
NIGHT.
PRECIP CHANCES WILL RAMP UP QUICKLY ON FRIDAY AS NEXT SYSTEM
APPROACHES. MODELS IN FAIR AGREEMENT WITH THIS SYSTEM AND LOOKS
LIKE MOST OF AREA WILL SEE ANOTHER GOOD SHOT OF PRECIP FRIDAY AND
SATURDAY. A WARM FRONT WILL LIFT N ACROSS THE REGION ON FRIDAY.
THERE WILL LIKELY BE SOME PRECIP ASSOCIATED WITH THIS FEATURE. IF
PRECIP STARTS BY DAYBREAK FRIDAY IT WILL LIKELY BE IN THE FORM OF
SNOW. HOWEVER...IT APPEARS THAT BETTER CHANCES WILL BE FROM MID
MORNING ON WHEN TEMPS WILL BE WARM ENOUGH FOR RAIN. THE WARM AIR
ADVECTION REALLY GETS GOING FRIDAY NIGHT INTO SATURDAY. TEMPS
COULD GET CLOSE TO 60 ON SATURDAY WHICH IS JUST BELOW RECORD HIGHS
MOST LOCATIONS. THERE WILL LIKELY BE A LULL IN THE PRECIP SOMETIME
FRIDAY NIGHT INTO SATURDAY AS AREA FULLY GETS INTO THE WARM
SECTOR. A STRONG COLD FRONT IS STILL EXPECTED SATURDAY NIGHT AND
PRECIP IS LIKELY AHEAD OF THIS FEATURE BY LATE SATURDAY. FOR NOW
WILL LEAVE OUT THE MENTION OF THUNDER BUT THIS CERTAINLY IS SOMETHING
LATER SHIFTS WILL HAVE TO LOOK AT. VERY STRONG COLD AIR ADVECTION
EXPECTED BEHIND THE COLD FRONT WITH 850 MB TEMPS AS COLD AS NEG 10
BY 12Z SUNDAY. WILL NEED LIKELY WORDING MOST OF THE FRIDAY THROUGH
SATURDAY NIGHT PERIOD. EVENTUALLY CATEGORICAL WORDING WILL NEED TO
BE ADDED TO THE FORECAST. QPFS COULD BE HIGH ENOUGH THAT FLOODING
COULD BE A CONCERN.
HAVE USED A BLEND OF GUIDANCE TEMPS TODAY.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
FEW MINOR CHANGES MADE TO THE LONG TERM FORECAST THIS AFTERNOON. GFS
AND ECWMF SIMILAR THOUGH ECWMF LITTLE SLOWER WITH THE INITIAL FRONT
MOVING EAST OF THE AREA ON SUNDAY AND PREFERRED. WITH THE FRONT JUST
EAST OF THE AREA MAY HAVE A FEW SNOW SHOWERS SUNDAY OVER
NORTHEASTERN AREAS. HOWEVER 8H TEMPERATURES ARE NOT TOO COLD SO ONLY
LOW CHANCE POPS AND IT SHOULDNT BE A SIGNIFICANT LAKE EFFECT EVENT.
HIGH PRESSURE THEN BUILDING IN ON MONDAY. ON TUESDAY A WEAKENING
FRONT DROPS SOUTH INTO THE AREA BUT STILL A FAIRLY STRONG HIGH
PRESSURE TO THE SOUTH. WILL JUST CARRY SLIGHT CHANCE OF A RAIN OR
SNOW SHOWER. STRONGER FRONT MOVES THROUGH ON WEDNESDAY. GFS MOVES IT
THROUGH QUICKER THAN ECMWF. WENT ALONG WITH THE SLOWER SOLUTION
WHICH IS ALSO FOLLOWED BY HPCS MANUAL PROGS. THE ECMWFS SLOWER
SOLUTION WOULD GIVE A CHANCE OF RAIN OR SNOW SHOWERS WHILE GFS HAS
COLDER AIR IN PLACE AND PRECIP WOULD BE JUST SNOW SHOWERS.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
STRONG WINDS FOR A COUPLE OF HOURS WITH PRESSURE RISES BEHIND COLD
FRONT...ESPECIALLY ALONG THE LAKESHORE. A FEW LINGERING
SHOWERS/SPRINKLES POSSIBLE FOR A COUPLE OF HOURS TOWARD THE OH/PA
BORDER ESPECIALLY ACROSS THE HIGHER TERRAIN OF EXTREME NE OH/NW PA.
SOME HOLES IN THE STRATOCUMULUS BUT SHOULD SEE GENERALLY MVFR
CEILINGS. CLEARING SWEEPING ACROSS THE MS VALLEY AND ALTHOUGH
GUIDANCE KEEPS CLOUDS AROUND BELIEVE THAT THE CLEARING AND VFR
CONDITIONS WILL PUSH ACROSS THE AREAS FROM SW TO NE THURSDAY
MORNING. THE EXCEPTION BEING AT KERI WHERE LAKE EFFECT CLOUDS AND
FEW SNOW SHOWERS/FLURRIES ARE LIKELY TO PERSIST MUCH OF CHRISTMAS
DAY.
OUTLOOK...WARM FRONT WILL PUSH NORTHWARD ACROSS THE AREA ON
FRIDAY WITH MVFR CLOUDS AND SHOWERS PERHAPS EVEN SOME IFR
CEILINGS. IF PRECIPITATION WERE TO DEVELOP QUICKLY THERE COULD
POTENTIALLY BE A LITTLE FREEZING RAIN AND SLEET BUT IT WILL
PROBABLY WARM UP FAST ENOUGH FOR JUST RAIN SHOWERS. ADDITIONAL RAIN
SHOWERS LIKELY SATURDAY...ESPECIALLY SATURDAY NIGHT WITH THE
PASSAGE OF THE NEXT COLD FRONT. CANNOT RULE OUT THUNDER SAT NIGHT.
DRYING OUT SUNDAY. SOME MVFR CLOUDS MAY DEVELOP ACROSS EXTREME NE
OH/NW PA MONDAY OTHERWISE VFR EXPECTED.
&&
.MARINE...
GALES EXPECTED TO DEVELOP TONIGHT AFTER THE PASSAGE OF THE COLD
FRONT. GALES SHOULD BE SHORT LIVED THOUGH AS WINDS ARE EXPECTED TO
DIMINISH TOWARD SUNRISE ON THURSDAY BELOW GALES. FURTHER DIMINISHING
WINDS WILL TAKE PLACE DURING THE DAY THURSDAY TO LIGHT AND VARIABLE
BY THURSDAY NIGHT. THE FLOW WILL GRADUALLY INCREASE OUT OF THE SOUTH
AHEAD OF A COLD FRONT FRIDAY INTO SATURDAY. STRONG WARM AIR
ADVECTION IS EXPECTED OVER THE LAKE THIS STABILITY OF COLD WATER
OVER THE LAKE WILL KEEP STRONGEST WINDS FROM MIXING DOWN TO THE
SURFACE.
COLD FRONT SWEEPS EAST ACROSS THE LAKE SATURDAY NIGHT BUT WINDS ARE
NOT EXPECTED TO BE TOO STRONG. SMALL CRAFT ADVISORIES WILL LIKELY BE
NEEDED AFTER FRONTAL PASSAGE. HOWEVER...GRADIENT DOES INCREASE
ACROSS THE AREA ON SUNDAY AND WINDS WILL APPROACH GALES FROM THE
WEST AND CONTINUE INTO MONDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR OHZ011>014-089.
PA...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR PAZ001-002.
MARINE...GALE WARNING UNTIL 7 AM EST THURSDAY FOR LEZ061.
GALE WARNING UNTIL 4 AM EST THURSDAY FOR LEZ142>149-162>169.
&&
SYNOPSIS...KUBINA
NEAR TERM...DJB/KUBINA
SHORT TERM...KUBINA
LONG TERM...RANDEL
AVIATION...KOSARIK
MARINE...LOMBARDYHazardous weather outlook, Dec 24, 7:06 PM EST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 706 PM EST WED DEC 24 2008 OHZ011>014-089-PAZ001-002-260015- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE- 706 PM EST WED DEC 24 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>010-017>023-027>033-036>038-047-PAZ003-260015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-CRAWFORD PA- 706 PM EST WED DEC 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. WIND GUSTS OF 45 MPH ARE LIKELY EARLY TONIGHT AFTER THE PASSAGE OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>149-162>169-260015- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 706 PM EST WED DEC 24 2008 ...GALE WARNING IN EFFECT UNTIL 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE GALE WARNING FOR LAKE ERIE FOR TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. GALE FORCE WINDS MAY BE POSSIBLE AGAIN SATURDAY NIGHT INTO SUNDAY WITH A COLD FRONTAL PASSAGE. LEZ061-260015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 706 PM EST WED DEC 24 2008 ...GALE WARNING IN EFFECT UNTIL 7 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE GALE WARNING FOR LAKE ERIE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE GALE WARNING IN EFFECT THROUGH EARLY THURSDAY. GALE FORCE WINDS MAY BE POSSIBLE AGAIN SATURDAY NIGHT INTO SUNDAY WITH A COLD FRONTAL PASSAGE.
In the hours before
Special weather statement, Dec 24, 5:08 PM EST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 508 PM EST WED DEC 24 2008 OHZ003-006>014-017>019-027>030-036-037-047-089-PAZ001-002-250015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-MARION-MORROW-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD... MOUNT VERNON...ASHTABULA...ERIE...EDINBORO 508 PM EST WED DEC 24 2008 A STRONG COLD FRONT WILL MOVE ACROSS OHIO AND NORTHWEST PENNSYLVANIA THIS EVENING. DIRECTLY AHEAD AND BEHIND THE FRONT WINDS WILL INCREASE TO 25 TO 35 MPH WITH WIND GUSTS TO 45 MPH. THE WINDS WILL BE STRONGEST ACROSS NORTHWEST AND NORTH CENTRAL OHIO...AND THE ERIE LAKE SHORE. WINDS WILL WEAKEN LATE THIS EVENING AS THE FRONT MOVES QUICKLY EAST OF THE AREA. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE.
Special weather statement, Dec 24, 7:20 PM EST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 720 PM EST WED DEC 24 2008 OHZ020>023-031>033-038-250415- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES- INCLUDING THE CITIES OF...MEDINA...AKRON...RAVENNA...WARREN... WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG 720 PM EST WED DEC 24 2008 ...STRONG GUSTY WINDS WILL CONTINUE THIS EVENING... A STRONG COLD FRONT MOVED ACROSS THE AREA THIS EVENING. AS A RESULT THE WINDS ACROSS NORTHEAST OHIO WILL WESTERLY AT 25 TO 35 MPH WITH WIND GUSTS TO 45 MPH. WINDS WILL DECREASE TOWARD MIDNIGHT AS THE FRONT MOVES EAST OF THE AREA. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. DJB
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 1:34 AM EST | Low Water Advisory | CLE | 5 hr | |
| Dec 25, 3:05 AM EST | Small Craft Advisory | CLE | 12 hr |
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.